# SDR SWAA2023122124947

- Difficulty date: November 27, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER GAP COVER ACCESS PANEL 333AT BLADE SEAL CRACKED.<[01] REMOVED AND REPLACED BLADE SEAL AT LEFT HORIZONTAL STABILIZER UPPER GAP COVER PANEL REF SRM 51-40-02-0G-0;[02] VERIFIED STEP #1
